# SDR AALA202412185761

- Difficulty date: December 4, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737823
- Aircraft serial: 44447
- Aircraft time: 15,350 hours, 5,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND DELAMINATION AND EXFOLIATION DUE TO CORROSION WITH THE FOLLOWING DIMENSIONS. 1 INCH WIDE FROM EDGE SKIN TO FORWARD, 5.250 INCHES LONG FROM INBOARD TO OUTBOARD, AND DEPTH 100 % (VERTICAL AXIS) EQUAL TO THE SKIN THICKNESS. 10 INCHES OUTBOARD FROM WING STATION WS 736.5AT RIGHT HAND WING LOWER SKIN, NEAR REAR SPAR. **SUPPLEMENTAL REPORT FOR (AALA202412055761): PERFORMED PERMANENTE REPAIR BY TRIMMING THE PIECE AND INSTALLING IN A DOUBLER**(CLOSED).
